Author Details

Name: Wang, Shu-Hong
Address: College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China, China
Author Publications:
  • Vol 2, No 3 (2014) - Articles
    Complete monotonicity, completely monotonic degree, integral representations, and an inequality related to the exponential, trigamma, and modified Bessel functions
    Abstract    PDF
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.